# SDR YV3R2020091700346

- Difficulty date: September 11, 2020
- Submitted: September 17, 2020
- Operation: General aviation
- Aircraft: OH-HE
- Make and model: Robsin R44RAVENII
- Aircraft serial: 12490
- Aircraft time: 826 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Control
- Part number: C0311
- Part serial: 11898
- Condition: Defective
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED TAIL ROTOR PITCH CONTROL P/N: C031-1 HAD AN UNUSUAL BEARING NOISE AFTER ENGINE SHUT DOWN, WHILE DRIVE TRAIN STILL RUNNING.
